# SDR CA150903004

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 16,611 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Stiff
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A PAUSE ON GEAR RETRACTION AFTER TAKEOFF, HOWEVER, NO ABNORMALITIES OCCURRED DURING EXTENSION.  LANDING GEAR SWINGS WERE COMPLETED IN THE HANGAR TO TROUBLESHOOT THE DEFECT AND IT WAS FOUND THAT THE DEFECT WAS RECREATED 2 TIMES OUT OF 8 LANDING GEAR RETRACTION CYCLES. THE LT LANDING GEAR ACTUATOR WAS FOUND TO BE STIFFER THAN NORMAL. THE LT LANDING GEAR ACTUATOR WAS REPLACED WITH AN O/H UNIT, AND THE DEFECT WAS NO LONGER PRESENT.  NO RECENT MAINTENANCE HAD BEEN COMPLETED ON THE FAILED ACTUATOR, AND IT WAS 397 CYCLES SHORT OF IT`S NEXT SCHEDULED MAINTENANCE INSPECTION.  AT THE TIME OF FAILURE, THIS ACTUATOR WAS 6470 CYCLES SHORT OF O/H.
